Paracetamol Sugar Free Suspension For Children 250mg/5ml - 100ml

In stock
-
+
Express 1-2 Days (Royal Mail Tracked 24)
Order in the next 00 :00 :00 to get it tomorrow * using Express 1-2 Days (Royal Mail Tracked 24)
*95% of orders using express delivery are delivered next day
Laura Henderson - Medical Content Writer
Laura Henderson
Medical Content Writer
23/08/2023
22/08/2025

What is Paracetamol Suspension?

Paracetamol Suspension is a pain relief medicine that can be used by children as young as 6, making it ideal for all the family.

Please note, flavour may vary.

 

What kinds of pain can this product help to ease?

Paracetamol Suspension can be used for many different everyday aches and pains. Some of the most popular reasons to use this product include:

  • Toothache
  • Headache
  • Earache
  • Sore throat
  • Post immunisation fever
  • Cold and flu
  • Other aches and pains

 

How will this product help to ease my child’s pain and fever?

Paracetamol Suspension contains 250mg of the active ingredient paracetamol, a commonly used painkiller that helps to ease everyday aches and pains. Not only can paracetamol relieve pain, but it can also be used to lower high temperatures and fever, making it the ideal solution for cold and flu.

 

How to use Paracetamol Suspension

Before using this product, shake the bottle well for at least 10 seconds. Use the spoon provided to measure the right amount of medicine for you or your child. Take one side up to 4 times every day, making sure not to take more than 4 doses in any 24-hour period. For exact information about how much Paracetamol Suspension you should take or give to your child, please read the patient information leaflet carefully.

 

When should Paracetamol Suspension not be used?

Paracetamol Suspension is not suitable for use by children under the age of 6. Do not take this product if you or your child are allergic to paracetamol or any of the other listed ingredients. Do not use this product if you or your child:

  • Have liver or kidney problems
  • Have an intolerance to some sugars
  • Are taking any other medicines that contain paracetamol
  • Are taking any other flu, cough, cold, or decongestant products
  • Are drinking alcohol

There are some medicines that should not be taken at the same time as this medicine, as they may interact. For a list of which medicines should not be used at the same time as Paracetamol Suspension, please read the patient information leaflet.

 

Does this product have any side effects?

Like all medicines, Paracetamol Suspension can have side effects, although not everyone will get them. These side effects include:

  • Allergic reactions, e.g. swelling of the face, tongue, or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanied by skin rash or hives
  • Becoming unusually tired, unexpected bruising or bleeding, getting more infections such as colds than usual
  • Very rare cases of serious skin reactions have been reported
  • People who use paracetamol for a very long time (several months or more) could get side effects including liver or kidney damage. People who take paracetamol as prescribed for shorter periods have not had these problems.

If you or your child experience any side effects while using this product, stop use and speak to your doctor or Chemist4U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454